# SDR 97UAL900538

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9054U
- Make and model: Boeing 737222
- Aircraft serial: 19935
- Engine: Pwa JT8D7B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Press Switch
- Part number: 1030675
- Condition: Malfunctioned
- Location: Nr 2 Boost Pump
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FORWARD LOW PRESSURE BOOST PUMP SLOW TO INDICATE.  *S/D*  TROUBLESHOOTING INDICATED THAT THE NR 2 FORWARD BOOST PUMP WAS OPERATING NORMALLY.  CLEANED CANNON PLUG D76 AT SUBJECT BOOST PUMP, REPLACED BOTH BOOST PUMP LOW PRESSURE SWITCH, AND THE BOOST PUMP ITSELF (AS A PRECAUTION).  PRIMED BOOST PUMP AND PRESSURE SWITCH SENSE LINE, OPS CHECK GOOD.
